# SDR DALA2025070104951

- Difficulty date: June 27, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 79,292 hours, 31,028 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Wrong Part
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 AUDIT FINDING UNNAPROVED PART INSTALLED R2 UPPER FWD LATCH ASSY.   R/R R2 DOOR UPPER FWD LATCH ASSY REF. B757 AMM 52-11. MD LOG C/W (1049980)
